# SDR AALA202007209009

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,868 hours, 26,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 27c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,  EMERGENCY LIGHT AT SEAT 27C WAS BROKEN.  REMOVED AND REPLACED THE SEAT LIGHT IAW AMM 33-51-19, OPERATIONAL CHECKED GOOD.
